# SDR F3LA200700083

- Difficulty date: April 22, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 19,419 hours, 9,202 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Failed
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE COWLING DEPARTED AIRCRAFT.  CAUSE UNKNOWN AT THIS TIME AND IS UNDER INVESTIGATION BY THE FAA.    [SUP 05-15-07]  THE NR 2 ENGINE FWD CANTILEVER ASSY SUSTAINED SIGNIFICANT DAMAGE.  REMOVED AND REPLACED NR 2 ENGINE CANTILEVER ASSY. PER EA A9-57R-11875.
